# SDR REXA2024071600525

- Difficulty date: May 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR (S/N: SB0681) CRACKED ALONG UPPER FORMER AT AFT LUG. REPAIRED RH AFT EMERGENCY EXIT DOOR IAW ENDEAVOR AIR EA CRJ952-16695 REV IR DATED 6/7/2024.
